Advanced Search
MyIDEAS: Login

Citations for "Pure strategies in games with private information"

by Khan, M. Ali & Yeneng, Sun

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window
  1. Carmona, Guilherme & Podczeckz, Konrad, 2008. "On the Existence of Pure-Strategy Equilibria in Large Games," FEUNL Working Paper Series wp531, Universidade Nova de Lisboa, Faculdade de Economia.
  2. Miao, Jianjun, 2006. "Competitive equilibria of economies with a continuum of consumers and aggregate shocks," Journal of Economic Theory, Elsevier, vol. 128(1), pages 274-298, May.
  3. Lorenzo Rocco, 2007. "Anonymity in nonatomic games," International Review of Economics, Springer, vol. 54(2), pages 225-247, June.
  4. Khan, M. Ali & Rath, Kali P., 2009. "On games with incomplete information and the Dvoretsky-Wald-Wolfowitz theorem with countable partitions," Journal of Mathematical Economics, Elsevier, vol. 45(12), pages 830-837, December.
  5. M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2011. "On Large Games with a Bio-Social Typology," Economics Working Paper Archive 585, The Johns Hopkins University,Department of Economics.
  6. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng & Yu, Haomiao, 2013. "Large games with a bio-social typology," Journal of Economic Theory, Elsevier, vol. 148(3), pages 1122-1149.
  7. Grant, Simon & Meneghel, Idione & Tourky, Rabee, 2013. "Savage Games: A Theory of Strategic Interaction with Purely Subjective Uncertainty," Risk and Sustainable Management Group Working Papers 151501, University of Queensland, School of Economics.
  8. Youcef Askoura & Mohammed Sbihi & Hamid Tikobaini, 2013. "The ex ante α-core for normal form games with uncertainty," Post-Print hal-00924267, HAL.
  9. Guilherme Carmona, 2009. "Intermediate Preferences and Behavioral Conformity in Large Games," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 11(1), pages 9-25, 02.
  10. Khan, M. Ali & Zhang, Yongchao, 2014. "On the existence of pure-strategy equilibria in games with private information: A complete characterization," Journal of Mathematical Economics, Elsevier, vol. 50(C), pages 197-202.
  11. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
  12. David Malueg, 2010. "Mixed-strategy equilibria in the Nash Demand Game," Economic Theory, Springer, vol. 44(2), pages 243-270, August.
  13. Noguchi, Mitsunori, 2009. "Existence of Nash equilibria in large games," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 168-184, January.
  14. Carmona, Guilherme, 2004. "On the Existence of Pure Strategy Nash Equilibria in Large Games," FEUNL Working Paper Series wp465, Universidade Nova de Lisboa, Faculdade de Economia.
  15. Haifeng Fu, 2008. "Mixed-strategy equilibria and strong purification for games with private and public information," Economic Theory, Springer, vol. 37(3), pages 521-532, December.
  16. Carmona, Guilherme, 2008. "Large games with countable characteristics," Journal of Mathematical Economics, Elsevier, vol. 44(3-4), pages 344-347, February.
  17. Aliprantis, Charalambos D. & Glycopantis, Dionysius & Puzzello, Daniela, 2006. "The joint continuity of the expected payoff functions," Journal of Mathematical Economics, Elsevier, vol. 42(2), pages 121-130, April.
  18. Yu, Haomiao & Zhang, Zhixiang, 2007. "Pure strategy equilibria in games with countable actions," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 192-200, February.
  19. Fu, Haifeng & Sun, Yeneng & Yannelis, Nicholas C. & Zhang, Zhixiang, 2007. "Pure strategy equilibria in games with private and public information," Journal of Mathematical Economics, Elsevier, vol. 43(5), pages 523-531, June.
  20. Fu, Haifeng & Xu, Ying & Zhang, Luyi, 2007. "Characterizing Pure-strategy Equilibria in Large Games," MPRA Paper 7514, University Library of Munich, Germany.
  21. Yang, Jian, 2011. "Asymptotic interpretations for equilibria of nonatomic games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 491-499.
  22. Khan, M. Ali & Rath, Kali P. & Yu, Haomiao & Zhang, Yongchao, 2013. "Large distributional games with traits," Economics Letters, Elsevier, vol. 118(3), pages 502-505.
  23. Michal Bresky, 2008. "Pure Equilibrium Strategies in Multi-unit Auctions with Private Value Bidders," CERGE-EI Working Papers wp376, The Center for Economic Research and Graduate Education - Economic Institute, Prague.
  24. Mallick, Indrajit, 2011. "On the existence of pure strategy Nash equilibria in two person discrete games," Economics Letters, Elsevier, vol. 111(2), pages 144-146, May.
  25. Carmona, Guilherme, 2006. "On a Theorem by Mas-Colell," FEUNL Working Paper Series wp485, Universidade Nova de Lisboa, Faculdade de Economia.